Subspaces of tensors with high analytic rank
Online Journal of Analytic Combinatorics , Volume 6 - Issue 16 p. 1- 9
It is shown that if V ⊆ ×⋯×np is a subspace of d-tensors with dimension at least tnd-1, then there is a subspace W ⊆ V of dimension at least t/(dr)−1 p is a subspace of d-tensors with dimension whose nonzero elements all have analytic rank Ωd,p(r). As an application, we generalize a result of Altman on Szemerédi's theorem with random differences.
|Online Journal of Analytic Combinatorics|
|Organisation||Algorithms and Complexity|
Briët, J. (2019). Subspaces of tensors with high analytic rank. Online Journal of Analytic Combinatorics, 6(16), 1–9.